Global existence of smooth solutions to the Vlasov-Poisson system in three dimensions. (English) Zbl 0746.35050

Summary: Recently K. Pfaffelmoser [J. Differ. Equations 95, No. 2, 281-303 (1992)] has shown that solutions of the Vlasov-Poisson system in three dimensions remain smooth for all time. This paper establishes the same existence theorem by a simpler method.


35Q72 Other PDE from mechanics (MSC2000)
35B65 Smoothness and regularity of solutions to PDEs
Full Text: DOI


[1] Bardos C., Ann. Inst. Henri Poincaré Analyse non linéaire 2 pp 101– (1985)
[2] DOI: 10.1016/0022-0396(77)90049-3 · Zbl 0366.35020
[3] DOI: 10.1007/BF01210740 · Zbl 0582.35110
[4] DOI: 10.1002/mma.1670030117 · Zbl 0463.35071
[5] DOI: 10.1002/mma.1670040104 · Zbl 0485.35079
[6] Kurth R., ”Z. Astrophys 30 pp 213– (1952)
[7] Okabe S., osaka J. Math 15 pp 245– (1978)
[8] K. pfaffelmoser :”Global classical solutions of the Vlasov–Poisson system in three dimensions for general data ”Preprint · Zbl 0810.35089
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.